Uniqueness of families of minimal surfaces in $\mathbb{R}^3$
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
We show that an umbilic-free minimal surface in $\mathbb{R}^3$ belongs to the associate family of the catenoid if and only if the geodesic curvatures of its lines of curvature have a constant ratio. As a corollary, the helicoid is shown to be the unique umbilic-free minimal surface whose lines of curvature have the same geodesic curvature. A similar characterization of the deformation family of minimal surfaces with planar lines of curvature is also given.
Abstract
We show that an umbilic-free minimal surface in $\mathbb{R}^3$ belongs to the associate family of the catenoid if and only if the geodesic curvatures of its lines of curvature have a constant ratio. As a corollary, the helicoid is shown to be the unique umbilic-free minimal surface whose lines of curvature have the same geodesic curvature. A similar characterization of the deformation family of minimal surfaces with planar lines of curvature is also given.
참고문헌 (10)
- F. Brito, "Uniqueness and globality of the Liouville formula for entire solutions of @2 logλ", @z@z + λ, Arch. Math. (Basel), pp.2003, 80(5)[DOI]
- F. Brito, "Liouville's formula under the viewpoint of minimal surfaces", Commun. Pure Appl. Anal, 3(1), pp.41~51 (2004)
- J. Cho, "Deformation of minimal surfaces with planar curvature lines", J. Geom, 108(2), pp.463~479 (2017)
- Y. Fang, "Lectures on minimal surfaces in R3", Proceedings of the Centre for Mathematics and its Applications, Australian National University, 35 (1996), Australian National University, Centre for Mathematics and its Applications
- A. Gray, "Modern Geometry of Curves and Surfaces with Mathematica", pp.2006, Chapman and Hall
- M. L. Leite, "Surfaces with planar lines of curvature and orthogonal systems of cycles", J. Math. Anal. Appl, 421(2), pp.1254~1273 (2015)
- J. C. C. Nitsche, "Lectures on Minimal Surfaces. Vol. 1" (1989), Cambridge University Press
- C. M. C. Riveros, "A characterization of the catenoid and helicoid", Internat. J. Math, 24(6), pp.11~ (2013)
- C. M. C. Riveros, "Geodesics in minimal surfaces", Math. Notes, 101(3-4), pp.497~514 (2017)
- J. J. Stoker, "Differential Geometry" (1969), Inter-science Publishers John Wiley & Sons
